# SDR 2000UALA00212

- Difficulty date: April 27, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N7463U
- Make and model: Boeing 727222
- Aircraft serial: 21917
- Aircraft time: 57,846 hours, 33,255 cycles
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Failed
- Location: Row 3
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL CEILING LIGHT AT ROW 3 INOPERATIVE.  *S/D*  BATTERY PACK AND CHARGE CONTROL UNIT.  REPLACED BATTERY PACK AND CHARGE CONTROL UNIT TEST OK.
